Life after pace & ablate

I had the completion of a pace and ablate .  I will be seeing the EP as he said this procedure would make me better and it has made me worse at the time he said in 30 years he had on 2 that got worse.  I have been told at the A&E that I have left sided heart failure. How is this? I now feel sick most time and with severe shortness of breath would taking Digoxin help?


1 Comments

Left sided heart failure.

by Selwyn - 2019-02-02 08:45:56

I am so sorry to hear of your troubles.

More medical information is need as to answer the question as to why you have heart failure.  Really, this question should be addressed to your doctor. 

Digoxin tends to be reserved for elderly heart failure, and if the  failure  is associated with atrial fibrillation. It is a troublesome drug to get right.  Sometimes it is used as an add on, andso it depends as to what treatment you already receive as to whether digoxin (' a two edged sword') will help. Betablockers, diuretics, angiotensin-converting enzyme inhibitors are all used before considering digoxin ( the exception being if you have AF).

You know you're wired when...

Your ICD has a better memory than you.

Member Quotes

Try to concentrate on how you’re able to be active again and feel normal, rather than on having a machine stuck in your body.